MathSciNet Relay Station
MathSciNet bibliographic data
MR232208 (38 #534) 46.50
Barnes, Bruce Alan A generalized Fredholm theory for certain maps in the regular representations of an algebra. Canad. J. Math. 20 1968 495–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement